# SDR GTIA050014

- Difficulty date: January 24, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAIN CABIN DOOR HARD TO CLOSE AND LOCK, APPEARS NORMAL WHEN CLOSED.  ADJUSTED AND SECURED ROD FOR HOLD OPEN HOOK ON L1 DOOR, OPS CHECK IAW 52-11-04.  (M)
